Properties of estimators of the finite population distribution function
R. L. CHAMBERS, ALAN H. DORFMAN, PETER HALL
Biometrika · 1992 · Volume 79 · Issue 3
Abstract
SUMMARY Two leading estimators of the finite population distribution function are studied. Their large-sample mean squared errors are compared, under a given model. Neither estimator is universally better; circumstances are identified where the model-based estimator would do poorly, despite employing the correct model.
Enable JavaScript for citation tools and additional paper interactions.